Share this:

Restless Leg Syndrome Requip tylenol advil

Posted by Anonymous-6bcf821b in Kidney & Bladder, Jul 17, 2011

any info on long term effects of Requip for RLS. allergic to Tylenol anyone.
long term effect of advil on kidney ?

Tags: kidney conditions, belching


Posted by @huffman1835, Jul 21, 2011

Advil is safer for you than tylenol, so Ive heard. BUT if u have any renal problems, you should avoid it like the plague.

Posted by Anonymous-6bcf821b, Nov 2, 2012

i cant take advil and i really dont like Tylenol, but need it for arthritis pain.. i thought tylenol was one of the safest meds.

Posted by Anonymous-ff76e701, Aug 2, 2011

I used to take Requip for RLS. It made me nauseous, lowered my blood pressure too much, and affected my moods. I switched to Mirapex and have excellent control of my RLS without the side effects. Good luck.

Posted by Anonymous-3b1d7fd6, Apr 17, 2012

funny how we all react so differently to these drugs...........Mirapex did exactly the same thing to me that requip did to you........go figure......I'm really glad for you that it works....How is your sleep pattern????? Mine is totally ruined!

Posted by Anonymous-3b1d7fd6, Apr 16, 2012

HI. ! I just joined this site and I've suffered with this godawful disease for more than 32yrs. I can say for a fact that while Requip and Ropinirole really help with RLS, they come with their own set of problems that I can share with you and hopefully save your life,{yes,it can get that bad} I know because I'm living it as we speak. If interested my email is or just post a comment here and I'll be glad to share. PLEASE READ SIDE EFFECTS!!!

Posted by Anonymous-6bcf821b, Nov 2, 2012

joined site recently. am on Reqquip. I would like to know if others take it at certain times, wait until they actually need it, or what. I am ok without the med as long as i am moving (walking, shopping, when stop moving symtoms appear. when i do take the med it takes 30 mins. to kick in, which is why i wonder if i should take it on timely basis. the other problem is the med makes me very nauseous., i end up overeating to prevent that.


Posted by @davids1, Nov 3, 2012

Greetings fellow sufferer. There is so much to tell and it looks like these meds for RLS affect people differently which I guess is stating the obvious. My only success has been to take the dosages 3 0r 4 times a day as my Nero. Dr. suggested. Seems that a level of the Requip. has to be maintained in the system {which, in your case is a problem} Severe RLS and nausea are both pretty unbearable in my opinion.This system that I mention to you worked very well for me at first, but lately I have had to tweek and experiment with times of day and quantities. Another feedback person is saying that Mirapex works well for them and I am very, very glad for them. It may be an option for you and you should discuss it with your Dr. Without knowing the severity level of your RLS {now called Willis Ekbom Disease} it is hard to advise,plus I'm not an MD. I can only share my own experiences and hope that they can help you in some way. My heart goes out to anyone with this crap.Mine went into severe mode when I took cold remedies 4 years ago. Until then, I was prescribed Clonazapam to help me sleep through it, but the wife said I was still "running" all night with leg movement. Personally I'.ve had about 30 something yrs. experience with this and at 64 I,m still fighting every night to relax or sit without some lousy drug and it's side effects. Other folks get bored really fast when you try to relay to them just how miserable this is. It is hereditary on both sides of my family so I,m double screwed and I still can't believe that a cure or cause has not been met with more success. Ten percent of the population have this disease and since it is non life threatening, it just gets minimized by the medical community {here anyway] Check out the RLS FOUNDATION via web site or just google it. Your suffering ................I both empathize and sympathize with. In the SEVERE STAGE it is like getting shocked in one leg or the other EVERY 20 OR 25 SECONDS. Movement is not an option. but a must as you well know. Have you tried to enjoy a movie lately. The only possible good news is that there is a new med in patch form researched in Germany with a 90% success rate. The FDA approved it this summer called NEUPRO. It is a patch that provides continuous delivery of a dopaminergic drug through the skin. This may be a perfect solution for you. It will be my last chance for relief if Requip stops working. I've hit you hard with alot, but it is only a desire to help and all of this should be discussed with your MD {if he or she will give you more than 10 or 15 minutes. One word of caution.....BEWARE of sleep clinics. Many are money driven and to them Apnea is always the problem not RLS. In closing If I may share.........Requip dose not make me nauseated, it causes 'INTERUPTED SLEEP. 2 or 3 hrs at a time and daily sleep deprivation. Driving can get DEADLY real fast. Please beware and may the Good Lord help and Bless You my friend. Write anytime.


Posted by @suhcuddo, Jan 28, 2013

I'm sorry it's been so rough, I too have been fighting the fight lately, The Docs, seem to think it's a seizure disorder. I can't even sit down w/ friends to have a nice dinner. Last Friday I tried, and in the middle of eating a "big one hit me and down I went with my special 15 bean soup everywhere. I've been walking around w/ wires stuck to my head for what seems like forever and they still can't find anything wrong. I try to tell them but they still want to put me through all their little tests. lately I'll sleep fine one night,broken up of course, but sleep. then I'll be up all night the following night. And I mean up. It's the feeling I get in the gut that gets me the worst. It's just torturous. and then of course the legs and arms kick in. Think of me and send me a midnight chat. That may help. I know it would help me.


Posted by @tompurdy7, Oct 23, 2012

I know two family members who have suffered extreme side-effects using Requip and/or Mirapex. As the recent Mayo study indicates, a significant number of people using this type of drug are experiencing significant side-effects including compulsive behavior.

Posted by Anonymous-6bcf821b, Oct 25, 2012

I experience side effects also, but cannot live with RLS without the meds. My concern is that i need to increase dosage at intervals. Walking and exercise helps, -- if one does continuously.


Posted by @tompurdy7, Nov 1, 2012

Be aware that you may not notice the side effects or may be afraid to take about them. Ask those around you (trusted family members) to let you know if they notice unusual behavior or thoughts.

Posted by Anonymous-6bcf821b, Nov 2, 2012

i do tend to fall asleep when reading and wake up surprised that i was asleep.
also, overeat to prevent nausea, and need to keep moving if i dont take the meds
my daughtter visis frequently.

Posted by Anonymous-6bcf821b, Nov 2, 2012

I just read an old post that advil is safer than tylenol. anyone have info on this? Tylenol is only pain reliever i can take at this time.

Please login or become a member to post a comment.